Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/55156
Title: High-order schemes for Hamilton-Jacobi equations on triangular meshes
Authors: Li, XG
Chan, CK 
Keywords: Hamilton-Jacobi equation
High-order accuracy
ENO
Unstructured mesh
Issue Date: 2004
Publisher: North-Holland
Source: Journal of computational and applied mathematics, 2004, v. 167, no. 1, p. 227-241 How to cite?
Journal: Journal of computational and applied mathematics 
Abstract: In this paper, two weighted essentially nonoscillatory (ENO) schemes are presented on triangular meshes. By combining quadratic polynomials with weights on the ENO stencil, we construct a scheme with second-order accuracy and another scheme with third-order accuracy. Numerical results show the accuracy and stability of the weighted ENO schemes and resolution for discontinuity.
URI: http://hdl.handle.net/10397/55156
ISSN: 0377-0427
EISSN: 1879-1778
DOI: 10.1016/j.cam.2003.09.051
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

5
Citations as of Feb 25, 2017

WEB OF SCIENCETM
Citations

6
Last Week
0
Last month
Citations as of Aug 15, 2017

Page view(s)

25
Last Week
1
Last month
Checked on Aug 14, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.